My Testicles Hurt After 2 Days on Finasteride

Started Fin 2 days ago and now I’m at work sitting here with an annoying ache in my balls. It’s not painful, but a nuisance in terms of feeling. I’m an athletic guy and exercise daily. Is it smart to push through for another week and see if ache disappears or should I stop. I’m able to get hard and masturbate as of today and there was no pain in the process.

I recommend to stop taking the drug and see if it goes away. Then restart it in a few weeks and see if it happens again.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =